# SDR ASAA2014031507204

- Difficulty date: March 15, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 15,531 hours, 4,649 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACQUIRED FAULT CODE ON EEC BITE TEST NR 2 ENGINE. ACFT GROUNDED.
